# SDR CKSA97210

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 1740-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND LT FUSELAGE PANEL 2F FROM STA 1740 TO APPROX STA 1840 STR 40 TO STR 46 HAS WRINKLED SKIN.  SKIN WAS REMOVED AND REPLACED PER BOEING MSG CKF-010-97-0036RE. REPLACEMENT SKIN WAS MADE FROM 2 PIECES .063 INCH THICKNESS 2024-T3 ALUMINUM CLAD SHEET SPLICED AT STA 1878.  ALL REMOVED EXISTING HI-LOK FASTENERS WILL BE REPLACED WITH LIKE KIND HI-LOK FASTENERS .015625 INCH OVERSIZE DIAMETER.  ALL REMOVED RIVETS WILL BE INSTALLED WITH LIKE KIND RIVETS IAW B747 SRM 51-30-02, EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098059.
